Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 29, Number 130
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Error estimates for a finite element approximation of a minimal surface
Claes Johnson and Vidar Thomée PDF
Math. Comp. 29 (1975), 343-349
Finite element multistep discretizations of parabolic boundary value problems
Miloš Zlámal PDF
Math. Comp. 29 (1975), 350-359
The effect of interpolating the coefficients in nonlinear parabolic Galerkin procedures
Jim Douglas and Todd Dupont PDF
Math. Comp. 29 (1975), 360-389
A lower bound on the angles of triangles constructed by bisecting the longest side
Ivo G. Rosenberg and Frank Stenger PDF
Math. Comp. 29 (1975), 390-395
The convergence rate for difference approximations to mixed initial boundary value problems
Bertil Gustafsson PDF
Math. Comp. 29 (1975), 396-406
Explicit-implicit schemes for the numerical solution of nonlinear hyperbolic systems
G. R. McGuire and J. Ll. Morris PDF
Math. Comp. 29 (1975), 407-424
Seven-point difference schemes for hyperbolic equations
Avishai Livne PDF
Math. Comp. 29 (1975), 425-433
GAP—a PIC-type fluid code
B. M. Marder PDF
Math. Comp. 29 (1975), 434-446
Coupled sound and heat flow and the method of least squares
Alfred Carasso PDF
Math. Comp. 29 (1975), 447-463
Approximation methods for nonlinear problems with application to two-point boundary value problems
H. B. Keller PDF
Math. Comp. 29 (1975), 464-474
Optimal $L_{\infty }$ error estimates for Galerkin approximations to solutions of two-point boundary value problems
Jim Douglas, Todd Dupont and Lars Wahlbin PDF
Math. Comp. 29 (1975), 475-483
On the stability of the Ritz-Galerkin method for Hammerstein equations
Jörg Hertling and Alexandru I. Şchiop PDF
Math. Comp. 29 (1975), 484-488
Some new multistep methods for solving ordinary differential equations
G. K. Gupta and C. S. Wallace PDF
Math. Comp. 29 (1975), 489-500
Two-parameter, arbitrary order, exponential approximations for stiff equations
Byron L. Ehle and Zdenek Picel PDF
Math. Comp. 29 (1975), 501-511
A numerical comparison of integral equations of the first and second kind for conformal mapping
John K. Hayes, David K. Kahaner and Richard G. Kellner PDF
Math. Comp. 29 (1975), 512-521
Restricted range approximation and its application to digital filter design
James T. Lewis PDF
Math. Comp. 29 (1975), 522-539
Discrete rational $L_{p}$ approximation
Jerry M. Wolfe PDF
Math. Comp. 29 (1975), 540-548
Chebyshev approximation by interpolating rationals on $[\alpha , \infty ]$
Charles B. Dunham PDF
Math. Comp. 29 (1975), 549-551
A difficulty in Williams’ algorithm for interpolating rationals
Charles B. Dunham PDF
Math. Comp. 29 (1975), 552-553
An algorithm for winding numbers for closed polygonal paths
Kenneth O. Leland PDF
Math. Comp. 29 (1975), 554-558
Some properties of orthogonal polynomials
D. B. Hunter PDF
Math. Comp. 29 (1975), 559-565
Conversion of continued fractions into power series
A. J. Zajta and W. Pandikow PDF
Math. Comp. 29 (1975), 566-572
On Laplace transforms near the origin
R. Wong PDF
Math. Comp. 29 (1975), 573-576
Differential-difference properties of hypergeometric polynomials
Jet Wimp PDF
Math. Comp. 29 (1975), 577-581
Complex zeros of the Jonquière or polylogarithm function
B. Fornberg and K. S. Kölbig PDF
Math. Comp. 29 (1975), 582-599
Gershgorin theory for the generalized eigenvalue problem $Ax=\lambda Bx$
G. W. Stewart PDF
Math. Comp. 29 (1975), 600-606
A generalization of the method of averages for overdetermined linear systems
Ned Anderson PDF
Math. Comp. 29 (1975), 607-614
A class of Hessenberg matrices with known pseudoinverse and Drazin inverse
Inderjit Singh, George Poole and Thomas Boullion PDF
Math. Comp. 29 (1975), 615-619
New primality criteria and factorizations of $2^{m}\pm 1$
John Brillhart, D. H. Lehmer and J. L. Selfridge PDF
Math. Comp. 29 (1975), 620-647
Reviews and Descriptions of Tables and Books
Math. Comp. 29 (1975), 648-669
Table erratum: Tafeln der Besselschen Theta-, Kugel- und anderer Funktionen (Springer, Berlin, 1930) by K. Hayashi
Ove Skovgaard and Mogens Helmer Petersen PDF
Math. Comp. 29 (1975), 670-672
Table erratum: Higher transcendental functions. Vol. I, II (McGraw-Hill, New York, 1953) by A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi
Ove Skovgaard PDF
Math. Comp. 29 (1975), 670
Table erratum: Tafeln für die Differenzenrechnung sowie für die Hyperbel-Besselschen, elliptischen und anderen Funktionen (Springer, Berlin, 1933) by K. Hayashi
Ove Skovgaard and Mogens Helmer Petersen PDF
Math. Comp. 29 (1975), 670
Table erratum: An elementary treatise on elliptic functions (second edition, Dover Publications, New York, 1961) by Arthur Cayley
Ove Skovgaard PDF
Math. Comp. 29 (1975), 670
Table Errata
Math. Comp. 29 (1975), 670-672
Table erratum: Formulas and theorems for the special functions of mathematical physics (third edition of English translation, Springer, New York, 1966) by W. Magnus, F. Oberhettinger and R. P. Soni
Ove Skovgaard PDF
Math. Comp. 29 (1975), 672
Corrigendum: “A stable algorithm for computing the inverse error function in the ‘tail-end’ region” (Math. Comp. 28 (1974), 585-587)
Henry E. Fettis PDF
Math. Comp. 29 (1975), 673
Math. Comp. 29 (1975), 673-674
Corrigendum: “Approximate solution of the differential equation $y^{”}=f(x, y)$ with spline functions” (Math. Comp. 27 (1973), 807–816)
G. Micula PDF
Math. Comp. 29 (1975), 673-674
Corrigendum: “On weird and pseudoperfect numbers” (Math. Comp. 28 (1974), 617–623) by S. J. Benkoski and P. Erdős
Sidney Kravitz PDF
Math. Comp. 29 (1975), 673
An addendum to: “$12,758$” (Math. Comp. 28 (1974), 313–314)
Robert E. Dressler and Thomas Parker PDF
Math. Comp. 29 (1975), 675